# SDR CA970806010

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Cover Panel
- Part number: 65B01901216
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE MATERIAL REPORTED ON UPPER RIGHT WING OUTBOARD OF SPOILER. FOUND MID FLAP COVER PANEL DAMAGED ON RIGHT HAND WING. REFERENCE BOEING SERVICE LETTER 747-SL-57-56 COVER PANEL CRACKS. REPLACED OUTBOARD MID FLAP RIGHT HAND TIE SECTION AS PER MAINTENANCE MANUAL. FLAP OPERATION CHECKED SERVICEABLE.
